Tris Pharma, Inc.is increasing the scope of their nationwide recall of their Ibuprofen Oral Suspension Drops.
The first recall came last November and has expanded to three new lots of the drug.
The recalled products have been found to have ibuprofen 10% higher than labeled. Studies have shown that safety issues are common if ibuprofen is higher than 700% the labeled dose.
Dr. Kevin Dahlman, medical director for Aurora Children’s Health, “We urge all parents to check their medicine cabinets to make sure they throw out any of the medications included in this recall. If your child experiences nausea, vomiting, or any of the other symptoms the FDA has mentioned, call your pediatrician immediately. As a reminder, no child under 6 months of age should be given ibuprofen, unless directed by their doctor.”
As of today, no serious events have been reported connecting to this recall. To view all the recalled ibuprofen labels, click here.